Paral, P, Hauz Pharma

The drug brand named Paral-P contains generic salt-Acetaminophen and is manufactured by Hauz Pharma.
Paral-P is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D04AA10-Promethazine.

Generic Salts


Acetaminophen
Promethazine Hydrochloride

Available types of drugs

Syrup; Oral; Acetaminophen 125 mg; Promethazine Hydrochloride 5 mg

Medical categories

Human Drug
Analgesics (non-opioid) and antipyretics
Antihistamines and antiallergics
Antivertigo drugs

Usage-Diseases

D04AA10-Promethazine
N02BE01-Paracetamol
R06AD02-Promethazine
Manufacturers

Hauz Pharma

More Drugs

  • Parales, Psyco Remedies

    The drug brand named Parales contains generic salt-Trihexyphenidyl Hydrochloride and is manufactured by Psyco Remedies.
    Parales is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N04AA01-Trih...

  • Paralgin, Sigma Pharmaceuticals

    The drug brand named Paralgin contains generic salt-Acetaminophen and is manufactured by Sigma Pharmaceuticals.
    Paralgin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol...

  • Paralide, Plus India

    The drug brand named Paralide contains generic salt-Acetaminophen and is manufactured by Plus India.
    Paralide is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M01AX17-Nimesulide.

    ...

  • Paralink, Rice Steele

    The drug brand named Paralink contains generic salt-Acetaminophen and is manufactured by Rice Steele.
    Paralink is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

  • Paralon, Janssen

    The drug brand named Paralon contains generic salt-Acetaminophen and is manufactured by Janssen.
    Paralon is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M03BB53-Chlorzoxazone, combinations...

  • Paral, Forest Laboratories

    The drug brand named Paral contains generic salt-Paraldehyde and is manufactured by Forest Laboratories.
    Paral is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N05CC05-Paraldehyde.

  • Paralyoc, Cephalon

    The drug brand named Paralyoc contains generic salt-Acetaminophen and is manufactured by Cephalon.
    Paralyoc is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    G...

  • Paramed Max Strength Cold and Flu Relief, Pfizer

    The drug brand named Paramed Max Strength Cold and Flu Relief contains generic salt-Acetaminophen and is manufactured by Pfizer.
    Paramed Max Strength Cold and Flu Relief is mainly associated with symptoms and indications-The International Class...

  • Paramenyl, Pharma

    The drug brand named Paramenyl contains generic salt-Mafenide and is manufactured by Unidentified Pharmaceutical Company.
    Paramenyl is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D06BA03-...

  • Paramette, Wyeth

    The drug brand named Paramette contains generic salt-Phenacetin and is manufactured by Wyeth.
    Paramette is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE03-Phenacetin.

    Generi...

  • Paramettes Adults Basic Plus Iron, Wyeth

    The drug brand named Paramettes Adults Basic Plus Iron contains generic salt-Folic Acid and is manufactured by Wyeth.
    Paramettes Adults Basic Plus Iron is mainly associated with symptoms and indications-The International Classification of Disea...

  • Paramettes Beta Carotene with Vitamins C and E, Beta, Wyeth

    The drug brand named Paramettes Beta Carotene with Vitamins C and E contains generic salt-Beta-Carotene and is manufactured by Wyeth.
    Paramettes Beta Carotene with Vitamins C and E is mainly associated with symptoms and indications-The Internat...

  • Paramettes Children, Wyeth

    The drug brand named Paramettes Children contains generic salt-Multivitamins and is manufactured by Wyeth.
    Paramettes Children is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A11BA-Multivi...

  • Paramettes Teens, Wyeth

    The drug brand named Paramettes Teens contains generic salt-Iron and is manufactured by Wyeth.
    Paramettes Teens is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A11AA01-Multivitamins and ir...

  • Paramiba, Pharma

    The drug brand named Paramiba contains generic salt-Broxyquinoline and is manufactured by Unidentified Pharmaceutical Company.
    Paramiba is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A07A...